Ewok

191d

So I've been on Venlafaxine going on a week and last night I was feeling great when all a sudden I had this sharp headache pain in my frontal part of my head. It was like an instant migraine feeling that only lasted maybe 2 mins. Soon after it happened I got extremely nauseous and hot! I ended having to go lay down because I wasn't feeling the best. Has this happened to anyone else? is this brain zaps?

Chronic Headache

Venlafaxine

Chronic Generalized pain

Nausea and Vomiting

View all
  • Alpine

    191d

    Your body & brain may be trying to get use to the medication but if it's persistent it may be something to discuss with your doctor.

  • Crazycatlady100

    191d

    I remember brain zaps when I started but not that extreme.

    • Ewok

      191d

      how do brain zaps feel? I'm only taking the 37.5 low dose, but I still want to be prepared for if they do happen and what to look for

  • Ewok

    191d

    that's what I was thinking, my brain and body may just be getting used to the medicine, I've only been on it a week tomorrow. It only happened that one time, if it does happen again, definitely will be contacting my Dr ASAP!

  • Crazycatlady100

    191d

    Yeah they should not be painful more like a headache.

    • Ewok

      191d

      oh ok, I have been thankful that I haven't had headaches on this medicine (I suffer from migraines already) but good to know what to look for later if brain zaps do happen. Thank you ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.